# SDR USAA2013052100012

- Difficulty date: May 10, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 42,223 hours, 15,383 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Strut
- Part number: D5757030500200
- Part serial: 01813
- Condition: Corroded
- Location: Zone 500
- Part time: 38,970 hours, 20,978 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK, CORROSION ON HOUSING INTERNAL AREA OF LT INTERCONNECTING STRUT BETWEEN WS 4862 TO 5512 AND BETWEEN RIB 9 TO 10.  REPLACED LT INTERCONNECTING STRUT IAW AMM 27-51-44-400-001.
